MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · The Turkish journal of pediatrics · 1998

Toxic methemoglobinemia after injection of prilocaine in a newborn. A case report.

Kara A, Yiğit S, Aygün C, Oran O

Клинический случайСтатьяПеревод в очереди

Аннотация

The acute onset of cyanosis in an infant is an alarming development. We report an infant who became cyanotic after injection of prilocaine. Prilocaine is a local anesthetic that is widely used in clinical practice, but usage in infancy easily causes methemoglobinemia. Acquired methemoglobinemia occurs in individuals exposed to an increased amount of agents that oxidize hemoglobin iron.

Для цитирования: Kara A, Yiğit S, Aygün C, Oran O. Toxic methemoglobinemia after injection of prilocaine in a newborn. A case report.. The Turkish journal of pediatrics. 1998.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.